Hmmm... was reading this thread and feel it got a little blown out of proportion on both sides. Only one person spoke about Cushings Disease, not everyone! Most people were talking about their experiences and the side effects they are experiencing from the injections they are getting. I was receiving lumbar epidural injections once a month for the past year and I experienced a 10 lb weight gain and developed a "moon face" that was noticeable to me and my family. I am very active and exercise at the gym 3 to 4 times a week and eat healthy. I am 5'7 and I weighed 135 but within 4 to 5 months of the shots went to 145 and my face got very round. I had no idea what was happening to me so I spoke with my doctor. He explained to me that everyone is different and responds differently to these injections. Many people have no symptoms at all while others might see some weight gain, face puffiness and or other symptoms. I decided to stop the injections about a month ago because of the side effects I was experiencing (I also had some menstrual cycle issues and mild depression). It is to soon to see any changes yet but I was told it can take up to 6 months to get back to normal. The side effects are real and can happen to some people but not all and should not be dismissed here by others who have not had the same experience or reactions to the shots. If you notice any changes to your body after the injections and are concerned speak with your MD right away.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.